# SDR SWAA970291

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON VISIT, FOUND FUSELAGE SKIN GOUGED 12 ABOVE APU INLET, RT AIRCRAFT.  REPAIRED PER BOEING SRM.
